Notre Dame Journal of Formal Logic

A first order type theory for the theory of sets.

Fred Coppotelli

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 9, Number 4 (1968), 367-370.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893525

Zentralblatt MATH identifier
0181.30301

Mathematical Reviews number (MathSciNet)
MR0241285

Digital Object Identifier
doi:10.1305/ndjfl/1093893525

Subjects
Primary: 02.60

Citation

Coppotelli, Fred. A first order type theory for the theory of sets. Notre Dame Journal of Formal Logic 9 (1968), no. 4, 367--370. doi:10.1305/ndjfl/1093893525. http://projecteuclid.org/euclid.ndjfl/1093893525.


Export citation